MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report about an s5 hlm system showing a motor controller failure error message and inconsistent direction of rotation.The issue occurred during priming.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11: livanova deutschland manufactures the s5 hlm system, the event occurred in india.Livanova has initiated an investigation.If any additional information is received, a follow up report will be submitted.
 
Additional Manufacturer Narrative
H11: through follow-up communication it was confirmed that the error message was a motor control failure (e442) which indicates that the speed set value is different than the actual value.If any additional information is received, a follow up report will be submitted.
 
Event or Problem Description
See initial report.

Brand Name
S5 HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24510619
Report Number9611109-2026-90072
Device Sequence Number10456679
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/01/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown